# SDR UIEA02007

- Difficulty date: February 11, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N527MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22471
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT C-CHECK AT KLM/AMS, FOUND LEVEL 1 CORROSION ON THE L/W VERTICAL FLANGE OF THE LOWER FRONT SPAR CHORD BETWEEN ILES 630.72 AND 638 (INBOARD OF NR 2 PYLON).  TAPER LOCK FASTENERS IN THE AFFECTED AREA WERE REMOVED.  CORROSION BLENDED AND FASTENER HOLES WERE REAMED AND SPOT FACED TO ENSURE A STRAIGHT HOLE AND FLAT CONTACT AREA.  MATERIAL LOSS MEASURED AT .150 INCH.  AN OPEN HOLE HFEC, DYE CHECK AND SURFACE HFEC INSPECTION WAS PERFORMED TO INSURE NO CRACKS/CORROSION REMAINED.  NO FINDINGS.  AREA FLAP PEENED, ALODINED AND PRIME PAINTED.  OVER-SIZED HI-LOCK FASTENERS INSTALLED WET WITH BMS 5-26 SEALANT.  TANK SEALED.  (M)
